Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Vaginal discharge when having sex. Overproduction of pre-ejaculatory seminal fluid?

I am a female and occasionally during intercourse with my male partner a quantity (enough to cover a sideplate-sized area of bedsheet) comes from my vagina . I can feel it flooding out - similar to the feeling of menstrual flow - and it s definitely not urine or from my bladder and has no colour or smell. Nor does it stain the sheet once dry. It doesn t coincide with orgasm (mine or his) and I assumed it must be from me. I m now wondering whether it s actually overproduction of pre-ejaculatory seminal fluid on his part?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query,

it can be pre ejaculatory fluid.

better meet gynec

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor